# SDR SIMA20160414008

- Difficulty date: April 14, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 39,008 hours, 34,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522381005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-07 CARGO UNDER FLOOR SKIN IS CORRODED ON BOTH SIDES OF FRAME 67, BETWEEN STRINGERS 21L - 21R.  ACCOMPLISHED REPAIR TO CARGO UNDER FLOOR SKIN IAW ERS-EM-53MR-2017.
